# SDR SWAA2024103044143

- Difficulty date: October 2, 2024
- Submitted: October 30, 2024
- Operation: Air carrier
- Aircraft: N498WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32480
- Aircraft time: 65,864 hours, 39,268 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Cargo Track
- Condition: Damaged
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND AFT CARGO FLOOR RAIL AT STA 767 +4 RBL 8 WL 155.5 FASTENER HOLE ELONGATED<[01] REMOVED AND REPLACED EXISTING REPAIR SPLICE AT AFT CARGO FLOOR RAIL AT STA 767 +4 RBL 8 WL 155.5 PER SRM 53-00-53-2R-3 AND EA 1-A53-4982;[02] REMOVED AND REPLACED EXISTING REPAIR SPLICE AT AFT CARGO FLOOR RAIL AT STA 767 +4 RBL 8 WL 155.5 PER SRM 53-00-53-2R-3 AND EA 1-A53-4982;[03] VERIFIED FINAL INSTALLATION STEP 2
